Discussions By Condition: Uterus conditions

Sore patch inside vagina

Posted In: Uterus conditions 0 Replies
  • Posted By: Anonymous
  • November 21, 2010
  • 03:21 PM


About threee months ago my bf and I had some rough sex after I got home from a long vacation away. After that I was quite sore and so we didn't do it for a week, this usually works no problem if we get carrried away.

But it's now three months later and sex hurts every time! It's just the beginning, and just indie the vagina on my left hand side, a place about an inch long. The pain is seering, like rubbing an open wound and it hurts like ***l!

I have tried everything I can think of, different positions, lots of lube, different condoms, morning or night, nothing chages it. I tried having no sexc for two weeks, there was no improvement. Now I find myself crying after sex because it hurts and isn't fun and that's just not how it sould be.

My bf is my first sexual partner and I really didn't think it was an STI, but I was desperate and went to the doctor. She gave me the embarrassing exam and took a swab. She said nothing looks sore inside, there is a slight rough patch where I describe but nothing she would take note of if I didn't have pain. There is no cut, no bleed, nothing! The swab came back this week as negative for an infection, so what is this? I can't just keep going on in pain, as it is what was a normal sexual relationship of sex almost every day is now maybe twice a week if I can take it, it's not fair to me or my bf as he hates teh idea he is hurting me; and to spare him I've not let on how seriously it does hurt.

I don't know what to do... help?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?